MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235350-18
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Thrombosis (2100); Respiratory Failure (2484)
Date of Event 11/27/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of hypotension and thrombosis, as listed in the bioresorbable vascular scaffold (bvs) system, absorb, instructions for use, are known adverse events associated with the use of a coronary scaffold in native coronary arteries.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the patient presented with non-st-elevation myocardial infarction (nstemi).The procedure was to treat a lesion in the proximal left anterior descending artery with 70% stenosis.The lesion was predilated using a 3.5x15mm non-abbott balloon catheter.A 3.5x18mm absorb gt1 rx scaffold delivery system (sds) was implanted without issue.Post dilatation was performed using an unspecified 3.75x15 non-compliant (nc) balloon catheter that was inflated to nominal pressure.During the procedure the physician was working on a different lesion.The patient became symptomatic with a blood pressure drop and trouble breathing.The patient was intubated to help with breathing and given heparin to properly coagulate.The physician noted the area around the scaffold was cloudy due to thrombosis.An unspecified nc balloon catheter was used to successfully treat the thrombosis.The patient is still hospitalized.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6167907
Report Number2024168-2016-08809
Device Sequence Number730868
Product Code PNY
UDI-Device Identifier08717648213120
UDI-Public(01)08717648213120(17)170718(10)6071961
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2017
Device Catalogue Number1235350-18
Device Lot Number6071961
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2016
Initial Report FDA Received Date12/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR